MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655TP
Medical Device Problem Codes Circuit Failure (1089); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging when setting the tidal volume (vti) at five hundred milliliter (500 ml) that the airflow rate was measured at four hundred twenty-five ml (425 ml) had occurred on a trilogy 100 device.The device was not in use on a patient at the time of the occurrence.The trilogy 100 device was returned to the manufacturer service center for evaluation.During the evaluation it was noted when measured the ventilation volume using the set value that was used, the vti was at four hundred seventy-five ml (475 ml); which was in the allowable range, and it was not confirmed that the value was deviated from the allowable range.The manufacturer's service technician stated that the "trilogy's tidal volume control accuracy is fifteen ml (15 ml) or ten percent (10%) of the set value.The manufacturer's service technician evaluated the device's error log, and there were no alarms indicating an abnormality of the device had occurred.The manufacturer's service technician performed the flow verification test steps on the device.The flow verification test steps had failed, which were the item for ventilation volume.The manufacturer's service technician evaluated and determined the sensor printed circuit assembly (pca) board had caused these flow test steps to fail on the device.In conclusion, the device's sensor pca board was replaced to address the issue.The root cause is confirmed at this time.

Brand Name
TRILOGY100 VENTILATOR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23418405
Report Number2518422-2025-111437
Device Sequence Number18379005
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1054655TP
Device Catalogue Number1054655TP
Device Lot Number180927
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown